# SDR SWIA971617

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Engine: Ge CF343A1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Loose
- Location: Mlg Uplock
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION GEAR DISAGREE WARNING ON LEFT MAIN GEAR.  RETURNED TO SLC.  NOTED FAULT IN PSEU FOR LEFT GEAR UPLOCK, (FAR).  TIGHTENED UPLOCK TARGET AND CHECKED GAP PER MM 32-32-05.  CYCLED GEAR NORMALLY AND PEFORMED FREE FALL CHECK.  GEAR INDICATIONS CHECKS GOOD.  CLEARED PSEU MEMORY.
